Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Brown-Peterson homology of Mahowald's $ X\sb k$ spectra

Author: Dung Yung Yan
Journal: Trans. Amer. Math. Soc. 344 (1994), 261-289
MSC: Primary 55Q10
MathSciNet review: 1272464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Brown-Peterson homology of Mahowald's $ {X_k}$ spectrum which is the Thom spectrum induced from $ \Omega {J_{{2^k} - 1}}{S^2} \to {\Omega ^2}{S^3} - {\text{BO}}$, and the edge homomorphism of the Adams-Novikov spectral sequence for $ {\pi _\ast}({X_k})$. We then compute the nonnilpotent elements of $ {\pi _\ast}({X_k})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q10

Retrieve articles in all journals with MSC: 55Q10

Additional Information

PII: S 0002-9947(1994)1272464-7
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia